# SDR JBXA0000162

- Difficulty date: March 31, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N106ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11477
- Aircraft time: 18,209 hours, 13,078 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Clogged
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 350 HYD SYS 1 OVERHEAT FAULT LIGHT ILLUMINATED.  RETURNED TO RDU.  REMOVED AND REPLACED NR 1 HYDRAULIC SYSTEM RETURN FILTER IAW AMM 29-13-05 AND NR 1 ENGINE SYSTEM 1 AND 2 PUMPS IAW AMM 29-11-01 AND NR 2 ENGINE SYSTEM 1 HYD PUMP IAW AMM 29-11-01.  PERFORMED GROUND RUN LEAK CHECK AND OPS CHECK IAW AMM 71-00-00, OPS CHECK GOOD.
